Works matching DE "DISCRETE-time systems"
Results: 3720
Rectified deep neural networks overcome the curse of dimensionality for nonsmooth value functions in zero-sum games of nonlinear stiff systems.
- Published in:
- Analysis & Applications, 2020, v. 18, n. 6, p. 951, doi. 10.1142/S0219530520500116
- By:
- Publication type:
- Article
From Integrable Lattices to Non-QRT Mappings.
- Published in:
- Letters in Mathematical Physics, 2006, v. 78, n. 1, p. 27, doi. 10.1007/s11005-006-0103-5
- By:
- Publication type:
- Article
On the squared Smith method for large-scale Stein equations.
- Published in:
- Numerical Linear Algebra with Applications, 2014, v. 21, n. 5, p. 645, doi. 10.1002/nla.1918
- By:
- Publication type:
- Article
A centrosymmetric matrix based technique for the interpolation of a Hermitian signal.
- Published in:
- Numerical Linear Algebra with Applications, 2003, v. 10, n. 8, p. 701, doi. 10.1002/nla.328
- By:
- Publication type:
- Article
Necessary and sufficient stability condition for arbitrarily switched linear systems from a data-driven perspective.
- Published in:
- PAMM: Proceedings in Applied Mathematics & Mechanics, 2013, v. 13, n. 1, p. 479, doi. 10.1002/pamm.201310232
- By:
- Publication type:
- Article
A supplier selection and order allocation model with multiple transportation alternatives.
- Published in:
- International Journal of Advanced Manufacturing Technology, 2011, v. 52, n. 1-4, p. 365, doi. 10.1007/s00170-010-2697-0
- By:
- Publication type:
- Article
On-line identification and control of pneumatic servo drives via a mixed-reality environment.
- Published in:
- International Journal of Advanced Manufacturing Technology, 2009, v. 40, n. 5/6, p. 518, doi. 10.1007/s00170-008-1374-z
- By:
- Publication type:
- Article
A new robotic assembly modeling and trajectory planning method using synchronized Petri nets.
- Published in:
- International Journal of Advanced Manufacturing Technology, 2005, v. 26, n. 4, p. 420, doi. 10.1007/s00170-003-1995-1
- By:
- Publication type:
- Article
Particle screening phenomena in an oblique multi-level tumbling reservoir: a numerical study using discrete element simulation.
- Published in:
- Granular Matter, 2007, v. 9, n. 6, p. 415, doi. 10.1007/s10035-007-0042-6
- By:
- Publication type:
- Article
Carrier Frequency Recovery for Nyquist and Faster-than-Nyquist Signaling System.
- Published in:
- Wireless Personal Communications, 2017, v. 96, n. 3, p. 4661, doi. 10.1007/s11277-017-4409-7
- By:
- Publication type:
- Article
Performance Analysis of Cooperative Multi-hop Strip Networks.
- Published in:
- Wireless Personal Communications, 2014, v. 74, n. 2, p. 391, doi. 10.1007/s11277-013-1291-9
- By:
- Publication type:
- Article
Discrete-time Markov Model for Wireless Link Burstiness Simulations.
- Published in:
- Wireless Personal Communications, 2013, v. 72, n. 2, p. 987, doi. 10.1007/s11277-013-1051-x
- By:
- Publication type:
- Article
Performance Analysis of IEEE 802.15.4 MAC Protocol with ACK Frame Transmission.
- Published in:
- Wireless Personal Communications, 2013, v. 69, n. 2, p. 509, doi. 10.1007/s11277-012-0587-5
- By:
- Publication type:
- Article
Ramification in Cyclic Extensions of Degree p of Complete Discrete Valuation Fields of Prime Characteristic p with Imperfect Residue Field.
- Published in:
- Journal of Mathematical Sciences, 2014, v. 202, n. 3, p. 434, doi. 10.1007/s10958-014-2053-2
- By:
- Publication type:
- Article
Exact Tail Asymptotics of a Tandem Queue with LRD Service Times.
- Published in:
- Journal of Mathematical Sciences, 2014, v. 196, n. 1, p. 102, doi. 10.1007/s10958-013-1642-9
- By:
- Publication type:
- Article
Exact Tail Asymptotics of a Queue with LRD Input Traffic.
- Published in:
- Journal of Mathematical Sciences, 2014, v. 196, n. 1, p. 57, doi. 10.1007/s10958-013-1636-7
- By:
- Publication type:
- Article
Investor Cash Flow and Mutual Fund Behavior.
- Published in:
- Manchester School (1463-6786), 2015, v. 83, n. 1, p. 56, doi. 10.1111/manc.12053
- By:
- Publication type:
- Article
An Absorbing Markov Chain for Accounts Receivables.
- Published in:
- Journal of Applied Research on Industrial Engineering, 2024, v. 12, n. 1, p. 91, doi. 10.22105/jarie.2024.452952.1605
- By:
- Publication type:
- Article
ON ERGODIC SHADOWING AND SPECIFICATION PROPERTIES OF NONAUTONOMOUS DISCRETE DYNAMICAL SYSTEMS.
- Published in:
- Journal of Mahani Mathematical Research Center, 2021, v. 10, n. 1, p. 1, doi. 10.22103/jmmrc.2021.15567.1114
- By:
- Publication type:
- Article
A Unified Approach to Time Consistency of Dynamic Risk Measures and Dynamic Performance Measures in Discrete Time.
- Published in:
- Mathematics of Operations Research, 2018, v. 43, n. 1, p. 204, doi. 10.1287/moor.2017.0858
- By:
- Publication type:
- Article
Equilibrium Pricing in Incomplete Markets Under Translation Invariant Preferences.
- Published in:
- Mathematics of Operations Research, 2016, v. 41, n. 1, p. 174, doi. 10.1287/moor.2015.0721
- By:
- Publication type:
- Article
Maximization of Nonconcave Utility Functions in Discrete-Time Financial Market Models.
- Published in:
- Mathematics of Operations Research, 2016, v. 41, n. 1, p. 146, doi. 10.1287/moor.2015.0720
- By:
- Publication type:
- Article
Variational Analysis in Nonsmooth Optimization and Discrete Optimal Control.
- Published in:
- Mathematics of Operations Research, 2007, v. 32, n. 4, p. 840, doi. 10.1287/moor.1070.0274
- By:
- Publication type:
- Article
Uniqueness and Stability of Optimal Policies of Finite State Markov Decision Processes.
- Published in:
- Mathematics of Operations Research, 2007, v. 32, n. 1, p. 156, doi. 10.1287/moor.1060.0232
- By:
- Publication type:
- Article
A Discrete-Time Model for Common Lifetime Inventory Systems.
- Published in:
- Mathematics of Operations Research, 2005, v. 30, n. 3, p. 718, doi. 10.1287/moor.1040.0133
- By:
- Publication type:
- Article
On Average Reward Semi-Markov Decision Processes with a General Multichain Structure.
- Published in:
- Mathematics of Operations Research, 2004, v. 29, n. 2, p. 339, doi. 10.1287/moor.1030.0077
- By:
- Publication type:
- Article
LOCAL RISK-MINIMIZATION UNDER TRANSACTION COSTS.
- Published in:
- Mathematics of Operations Research, 1998, v. 23, n. 3, p. 585, doi. 10.1287/moor.23.3.585
- By:
- Publication type:
- Article
AVERAGE OPTIMALITY IN DYNAMIC PROGRAMMING WITH GENERAL STATE SPACE.
- Published in:
- Mathematics of Operations Research, 1993, v. 18, n. 1, p. 163, doi. 10.1287/moor.18.1.163
- By:
- Publication type:
- Article
THE EFFICIENCY OF ONE LONG RUN VERSUS INDEPENDENT REPLICATIONS IN STEADY-STATE SIMULATION.
- Published in:
- Management Science, 1991, v. 37, n. 6, p. 645, doi. 10.1287/mnsc.37.6.645
- By:
- Publication type:
- Article
THE IMPACT OF UNCERTAINTY ON A PRODUCTION LINE.
- Published in:
- Management Science, 1990, v. 36, n. 12, p. 1518, doi. 10.1287/mnsc.36.12.1518
- By:
- Publication type:
- Article
A UNIFIED VIEW OF THE IPA, SF, AND LR GRADIENT ESTIMATION TECHNIQUES.
- Published in:
- Management Science, 1990, v. 36, n. 11, p. 1364, doi. 10.1287/mnsc.36.11.1364
- By:
- Publication type:
- Article
PERTURBATION ANALYSIS GIVES STRONGLY CONSISTENT SENSITIVITY ESTIMATES FOR THE M/G/I QUEUE.
- Published in:
- Management Science, 1988, v. 34, n. 1, p. 39, doi. 10.1287/mnsc.34.1.39
- By:
- Publication type:
- Article
A NEW SPECIFICATION OF THE MULTICHAIN POLICY ITERATION ALGORITHM IN UNDISCOUNTED MARKOV RENEWAL PROGRAMS.
- Published in:
- Management Science, 1980, v. 26, n. 12, p. 1211, doi. 10.1287/mnsc.26.12.1211
- By:
- Publication type:
- Article
SOLUTION OF THE MULTI-ASSET FINITE HORIZON INVESTMENT RENEWAL PROBLEM.
- Published in:
- Management Science, 1975, v. 21, n. 10, p. 1156, doi. 10.1287/mnsc.21.10.1156
- By:
- Publication type:
- Article
RELEVANT POLICIES FOR MARKOVIAN QUEUEING SYSTEMS WITH MANY TYPES OF SERVICE.
- Published in:
- Management Science, 1975, v. 21, n. 9, p. 1049, doi. 10.1287/mnsc.21.9.1049
- By:
- Publication type:
- Article
THE WAREHOUSE LOCATION FORMULATION AS A SPECIAL TYPE OF INSPECTION PROBLEM.
- Published in:
- Management Science, 1975, v. 21, n. 9, p. 986, doi. 10.1287/mnsc.21.9.986
- By:
- Publication type:
- Article
MARKOVIAN DECISION PROCESSES WITH PROBABILISTIC OBSERVATION OF STATES.
- Published in:
- Management Science, 1973, v. 20, n. 1, p. 1, doi. 10.1287/mnsc.20.1.1
- By:
- Publication type:
- Article
PARAMETERS OF DISCRETE TIME MODELS OF DETECTION OF CHANGE.
- Published in:
- Management Science, 1973, v. 19, n. 9, p. 973, doi. 10.1287/mnsc.19.9.973
- By:
- Publication type:
- Article
INVESTMENT-BORROWING DECISIONS IN NATURAL GAS TRANSMISSION.
- Published in:
- Management Science, 1972, v. 18, n. 10, p. B-544, doi. 10.1287/mnsc.18.10.B544
- By:
- Publication type:
- Article
ON TIME FLOW MECHANISMS FOR DISCRETE SYSTEM SIMULATION.
- Published in:
- Management Science, 1971, v. 18, n. 1, p. 59, doi. 10.1287/mnsc.18.1.59
- By:
- Publication type:
- Article
Performance improvement in computing the L-infinity norm of descriptor systems.
- Published in:
- Journal of Engineering Sciences & Innovation (JESI), 2023, v. 8, n. 3, p. 311
- By:
- Publication type:
- Article
An introduction to excursion risk through discrete-time excursions.
- Published in:
- JSIAM Letters (Online), 2023, v. 15, p. 97, doi. 10.14495/jsiaml.15.97
- By:
- Publication type:
- Article
Asymptotics of the ruin probability with claims modeled by α-stable aggregated AR(1) process.
- Published in:
- Turkish Journal of Mathematics, 2013, v. 37, n. 1, p. 129, doi. 10.3906/mat-1108-18
- By:
- Publication type:
- Article
ANALYSIS OF A DISCRETE PARAMETRIC MARKOV-CHAIN MODEL OF A TWO UNIT WARM STANDBY SYSTEM WITH ARRIVAL TIME OF REPAIRMAN.
- Published in:
- International Journal of Agricultural & Statistical Sciences, 2017, v. 13, n. 2, p. 445
- By:
- Publication type:
- Article
Robust Fault Diagnosis for Discrete-Time Switched System with Unknown State Delays Subject to Component Faults.
- Published in:
- Information Technology & Control, 2019, v. 48, n. 1, p. 146, doi. 10.5755/j01.itc.48.1.20162
- By:
- Publication type:
- Article
The role of school engagement in preventing adolescent delinquency and substance use: A survival analysis
- Published in:
- Journal of Adolescence, 2011, v. 34, n. 6, p. 1181, doi. 10.1016/j.adolescence.2011.07.003
- By:
- Publication type:
- Article
The linear quadratic minimum-time problem for a class of discrete systems.
- Published in:
- Optimization, 2010, v. 59, n. 4, p. 575, doi. 10.1080/02331930801954672
- By:
- Publication type:
- Article
A Markov Chain Description of A Workstation with Infinite Capacity.
- Published in:
- Optimization, 2003, v. 52, n. 2, p. 201, doi. 10.1080/0233193031000079847
- By:
- Publication type:
- Article
Invariant curves in a discrete-time two-species system.
- Published in:
- Journal of Difference Equations & Applications, 2024, v. 30, n. 10, p. 1711, doi. 10.1080/10236198.2023.2279632
- By:
- Publication type:
- Article
On secure communication scheme-based mixed discrete-time hyperchaotic systems.
- Published in:
- Journal of Difference Equations & Applications, 2023, v. 29, n. 9-12, p. 1429, doi. 10.1080/10236198.2023.2222006
- By:
- Publication type:
- Article